Description
Product Description These non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also useful for reducing a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin From the Manufacturer High potency non-aspirin pain and fever relief. Compare active ingredient to Extra Strength Tylenol. Each tablet contains Acetaminophen 500mg. 50 packets, each packet contains 2 pills.
Extra Strength Non-Aspirin Pain Reliever Comparable to Extra Strength Tylenol - 100 per Box
Price is below average
Current Price
$6.4
Average
$7.17
Min Price
$4.8
Max Price
$11.6
Price dynamics
11%
Description
Product Description These non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also useful for reducing a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause stomach irritation or a reaction in those who are allergic to aspirin From the Manufacturer High potency non-aspirin pain and fever relief. Compare active ingredient to Extra Strength Tylenol. Each tablet contains Acetaminophen 500mg. 50 packets, each packet contains 2 pills.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
